Virginia, 2015Heavy Snow in Virginia, February 21, 2015
February 21, 2015 · NWS MRX · 13 events in 5 counties and zones
For the second time this month the atmosphere was favorable in the production heavy snow with up to 19 inches reported.
Every event with a place to put it; 13 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 13
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
For the second time this month the atmosphere was favorable in the production heavy snow with up to 19 inches reported.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Morristown, TN wrote its last area forecast discussion before the first event at Feb 21, 4:31 AM EST, 1 hour 42 minutes earlier.
Area forecast discussion, Feb 21, 4:31 AM EST, 1 hour 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MORRISTOWN TN
431 AM EST SAT FEB 21 2015
.DISCUSSION...MESOSCALE DISCUSSION FOR BETWEEN 09-15Z THIS MORNING.
MODELS SHOW STRONG UPPER FORCING MOVING ACROSS THE NORTHERN HALF OF
TENNESSEE AND SOUTHWEST VIRGINIA DUE TO UPPER DIVERGENCE/RIGHT
ENTRANCE REGION OF THE JET. RADAR SHOWS ENHANCED PRECIPITATION
BETWEEN BNA AND CSV MOVING EAST INTO THE AREA. THIS AREA OF
PRECIPITATION WILL BE MAINLY FREEZING RAIN...EXCEPT HEAVY SNOW OVER
PARTS OF SOUTHWEST VIRGINIA WITH SPC/MCD INDICATING THAT UP TO
ONE-TENTH INCH AN HOUR POSSIBLE.
FOR THE NEXT COUPLE HOURS...ICE ACCRETION ON TREES AND POWER LINES
WILL INCREASE WITH POWER OUTAGES BECOMING A REAL CONCERN
&&
.PRELIMINARY POINT TEMPS/POPS...
CHATTANOOGA AIRPORT, TN 45 40 47 30 / 70 100 50 30
KNOXVILLE MCGHEE TYSON AIRPORT, TN 44 37 42 28 / 80 100 60 30
OAK RIDGE, TN 40 36 42 26 / 90 100 50 30
TRI CITIES AIRPORT, TN 42 36 43 25 / 90 100 60 30
&&
.MRX WATCHES/WARNINGS/ADVISORIES...
NC...WINTER WEATHER ADVISORY UNTIL 10 AM EST THIS MORNING FOR
CHEROKEE-CLAY.
TN...HIGH WIND WARNING UNTIL 1 AM EST SUNDAY FOR BLOUNT SMOKY
MOUNTAINS-COCKE SMOKY MOUNTAINS-JOHNSON-NW BLOUNT-NORTH
SEVIER-NORTHWEST CARTER-NORTHWEST COCKE-NORTHWEST GREENE-
NORTHWEST MONROE-SEVIER SMOKY MOUNTAINS-SOUTHEAST CARTER-
SOUTHEAST GREENE-SOUTHEAST MONROE-UNICOI.
FLOOD WATCH FROM 4 PM EST THIS AFTERNOON THROUGH SUNDAY
AFTERNOON FOR ANDERSON-BLOUNT SMOKY MOUNTAINS-CAMPBELL-
CLAIBORNE-COCKE SMOKY MOUNTAINS-GRAINGER-HAMBLEN-HANCOCK-
HAWKINS-JEFFERSON-JOHNSON-KNOX-LOUDON-MORGAN-NW BLOUNT-
NORTH SEVIER-NORTHWEST CARTER-NORTHWEST COCKE-NORTHWEST
GREENE-ROANE-SCOTT TN-SEVIER SMOKY MOUNTAINS-SOUTHEAST
CARTER-SOUTHEAST GREENE-SULLIVAN-UNICOI-UNION-WASHINGTON TN.
WINTER WEATHER ADVISORY UNTIL 10 AM EST THIS MORNING FOR BLOUNT
SMOKY MOUNTAINS-COCKE SMOKY MOUNTAINS-EAST POLK-NW BLOUNT-
NORTH SEVIER-NORTHWEST COCKE-NORTHWEST MONROE-SEVIER SMOKY
MOUNTAINS-SOUTHEAST MONROE-WEST POLK.
WINTER STORM WARNING UNTIL 1 PM EST /NOON CST/ THIS AFTERNOON
FOR ANDERSON-BLEDSOE-BRADLEY-CAMPBELL-CLAIBORNE-GRAINGER-
HAMBLEN-HAMILTON-JEFFERSON-KNOX-LOUDON-MARION-MCMINN-MEIGS-
MORGAN-RHEA-ROANE-SCOTT TN-SEQUATCHIE-UNION.
WINTER STORM WARNING UNTIL 4 PM EST THIS AFTERNOON FOR HANCOCK-
HAWKINS-JOHNSON-NORTHWEST CARTER-NORTHWEST GREENE-SOUTHEAST
CARTER-SOUTHEAST GREENE-SULLIVAN-UNICOI-WASHINGTON TN.
VA...FLOOD WATCH FROM 4 PM EST THIS AFTERNOON THROUGH SUNDAY
AFTERNOON FOR LEE-RUSSELL-SCOTT-WASHINGTON-WISE.
WINTER STORM WARNING UNTIL 4 PM EST THIS AFTERNOON FOR LEE-
RUSSELL-SCOTT-WASHINGTON-WISE.
&&Hazardous weather outlook, Feb 21, 3:36 AM EST, 2 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MORRISTOWN TN
336 AM EST SAT FEB 21 2015
NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002-
005-006-008-220845-
CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS-
SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN-
NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE-
SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER-
SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT-
BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS-
SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE-
SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE-
WISE-SCOTT-RUSSELL-WASHINGTON-
336 AM EST SAT FEB 21 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH
CAROLINA...EAST TENNESSEE AND SOUTHWEST VIRGINIA.
.DAY ONE...TODAY AND TONIGHT...
A WINTER STORM WILL CONTINUE ACROSS THE ENTIRE REGION THIS
MORNING...BRINGING ACCUMULATIONS OF SNOW...SLEET AND ICE. IN
TOTAL...SNOW ACCUMULATIONS OF 1 TO 4 INCHES ARE POSSIBLE BY
DAYBREAK THIS MORNING...WITH THE HIGHEST AMOUNTS EXPECTED OVER
NORTHEAST TENNESSEE AND SOUTHWEST VIRGINIA.
TEMPERATURES WILL CONTINUE TO WARM EARLY THIS MORNING...CHANGING
SNOW OVER TO FREEZING RAIN AND SLEET. ACCUMULATIONS OF ONE TENTH TO
ONE QUARTER OF AN INCH WILL BE POSSIBLE OVER THE ENTIRE AREA. A
BAND OF HEAVIER ICING OF ONE QUARTER TO ONE HALF OF AN INCH IS
EXPECTED ACROSS THE NORTHERN PLATEAU AND AREAS AROUND THE KNOXVILLE
METROPOLITAN AREA.
WIDESPREAD RAIN WILL THEN WORK NORTHWARD THROUGH EAST TENNESSEE BY
MID TO LATE MORNING. THIS RAINFALL AND THE WARM TEMPERATURES
SHOULD RELIEVE ANY ICING PROBLEMS THROUGH THE REST OF SATURDAY.
HOWEVER...LOCALIZED FLOODING MAY BECOME A PROBLEM DUE TO RAPIDLY
MELTING SNOW PACK. A FLOOD WATCH IS IN EFFECT FROM SATURDAY
AFTERNOON THROUGH SUNDAY AFTERNOON.
IN ADDITION...VERY STRONG GRADIENT SOUTHEAST WINDS FROM MOUNTAIN
WAVES WILL BE POSSIBLE OVER THE EAST TENNESSEE MOUNTAINS AND THEIR
SURROUNDING FOOTHILLS TODAY THROUGH AROUND MIDNIGHT TONIGHT. A
HIGH WIND WATCH IS IN EFFECT FOR THIS AREA.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...
LOCALIZED FLOODING MAY BECOME A PROBLEM DUE TO RAPIDLY MELTING
SNOW PACK. A FLOOD WATCH IS IN EFFECT FROM SATURDAY AFTERNOON
THROUGH SUNDAY AFTERNOON.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED BUT ANY SNOWFALL AND OTHER REPORTS
WILL BE APPRECIATED THIS MORNING.
In the hours before
Local storm report, Feb 21, 4:50 AM EST, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
450 AM EST SAT FEB 21 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 AM SNOW SODDY-DAISY 35.26N 85.17W
02/21/2015 E2.0 INCH HAMILTON TN PUBLIC
SNOW HAS CHANGED TO FREEZING RAIN.
0340 AM SNOW DUFFIELD 36.72N 82.80W
02/21/2015 E2.0 INCH SCOTT VA PUBLIC
0346 AM FREEZING RAIN SEVIERVILLE 35.89N 83.58W
02/21/2015 E0.10 INCH SEVIER TN PUBLIC
ICE ACCUMULATIONS OF ONE-TENTH INCH.
0421 AM SNOW KINGSPORT 36.53N 82.56W
02/21/2015 E2.0 INCH SULLIVAN TN PUBLIC
SNOW ACCUMULATIONS OF 2 INCHES. SOME SLEET AS WELL.
0429 AM SNOW RUTLEDGE 36.27N 83.52W
02/21/2015 E2.0 INCH GRAINGER TN PUBLIC
0440 AM SNOW MORRISTOWN 36.21N 83.30W
02/21/2015 E2.0 INCH HAMBLEN TN PUBLIC
0440 AM ICE STORM PARROTTSVILLE 36.01N 83.09W
02/21/2015 COCKE TN 911 CALL CENTER
LOTS OF FREEZING RAIN IN NEWPORT AND PARROTSVILLE. ICE
ACCUMULATION AROUND ONE-TENTH INCH. ROADS SLICK.
0440 AM ICE STORM KNOXVILLE 35.97N 83.95W
02/21/2015 KNOX TN PUBLIC
ICE ACCUMULATIONS OF ONE-TENTH TO ONE-QUARTER INCH ACROSS
EAST KNOXVILLE.
0440 AM SNOW SNEEDVILLE 36.54N 83.21W
02/21/2015 E2.0 INCH HANCOCK TN PUBLIC
&&
DHLocal storm report, Feb 21, 5:20 AM EST, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
520 AM EST SAT FEB 21 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0429 AM FREEZING RAIN DUNLAP 35.37N 85.39W
02/21/2015 E0.25 INCH SEQUATCHIE TN PUBLIC
ROADS ARE SLICK. A LOT OF ICE ACCUMULATION ON TREES AND
POWER LINES.
0510 AM FREEZING RAIN PIKEVILLE 35.61N 85.20W
02/21/2015 E0.25 INCH BLEDSOE TN 911 CALL CENTER
ROADS ARE VERY SLICK, ESPECIALLY ACROSS THE HIGHER
ELEVATIONS.
0519 AM FREEZING RAIN WARTBURG 36.10N 84.59W
02/21/2015 E0.25 INCH MORGAN TN 911 CALL CENTER
SNOW ACCUMULATIONS OF AROUND 2 INCHES, THEN CHANGED TO
FREEZING RAIN. ROADS ARE VERY SLICK AND HAZARDOUS.
&&
DHLocal storm report, Feb 21, 5:27 AM EST, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
527 AM EST SAT FEB 21 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0527 AM SNOW JONESVILLE 36.69N 83.12W
02/21/2015 E4.0 INCH LEE VA 911 CALL CENTER
SNOW ACCUMULATIONS OF 2 TO 4 INCHES.
&&
DHLocal storm report, Feb 21, 5:33 AM EST, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
533 AM EST SAT FEB 21 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0533 AM FREEZING RAIN OAK RIDGE 35.96N 84.30W
02/21/2015 E0.25 INCH ROANE TN 911 CALL CENTER
ROADWAYS ARE VERY SLICK AND HAZARDOUS.
&&
DHLocal storm report, Feb 21, 5:44 AM EST, 29 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MORRISTOWN TN
544 AM EST SAT FEB 21 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0205 AM FREEZING RAIN CHATTANOOGA 35.07N 85.26W
02/21/2015 E0.10 INCH HAMILTON TN TRAINED SPOTTER
ICE ACCUMULATION OF AROUND ONE TENTH OF AN INCH IN EAST
RIDGE.
0240 AM SNOW SODDY-DAISY 35.26N 85.17W
02/21/2015 E2.0 INCH HAMILTON TN PUBLIC
SNOW HAS CHANGED TO FREEZING RAIN.
0340 AM SNOW DUFFIELD 36.72N 82.80W
02/21/2015 E2.0 INCH SCOTT VA PUBLIC
0346 AM FREEZING RAIN SEVIERVILLE 35.89N 83.58W
02/21/2015 E0.10 INCH SEVIER TN PUBLIC
ICE ACCUMULATIONS OF ONE-TENTH INCH.
0421 AM SNOW KINGSPORT 36.53N 82.56W
02/21/2015 E2.0 INCH SULLIVAN TN PUBLIC
SNOW ACCUMULATIONS OF 2 INCHES. SOME SLEET AS WELL.
0429 AM SNOW RUTLEDGE 36.27N 83.52W
02/21/2015 E2.0 INCH GRAINGER TN PUBLIC
0429 AM FREEZING RAIN DUNLAP 35.37N 85.39W
02/21/2015 E0.25 INCH SEQUATCHIE TN PUBLIC
ROADS ARE SLICK. A LOT OF ICE ACCUMULATION ON TREES AND
POWER LINES.
0440 AM SNOW SNEEDVILLE 36.54N 83.21W
02/21/2015 E2.0 INCH HANCOCK TN PUBLIC
0440 AM SNOW MORRISTOWN 36.21N 83.30W
02/21/2015 E2.0 INCH HAMBLEN TN PUBLIC
0440 AM ICE STORM PARROTTSVILLE 36.01N 83.09W
02/21/2015 COCKE TN 911 CALL CENTER
LOTS OF FREEZING RAIN IN NEWPORT AND PARROTSVILLE. ICE
ACCUMULATION AROUND ONE-TENTH INCH. ROADS SLICK.
0440 AM ICE STORM KNOXVILLE 35.97N 83.95W
02/21/2015 KNOX TN PUBLIC
ICE ACCUMULATIONS OF ONE-TENTH TO ONE-QUARTER INCH ACROSS
EAST KNOXVILLE.
0510 AM FREEZING RAIN PIKEVILLE 35.61N 85.20W
02/21/2015 E0.25 INCH BLEDSOE TN 911 CALL CENTER
ROADS ARE VERY SLICK, ESPECIALLY ACROSS THE HIGHER
ELEVATIONS.
0519 AM FREEZING RAIN WARTBURG 36.10N 84.59W
02/21/2015 E0.25 INCH MORGAN TN 911 CALL CENTER
SNOW ACCUMULATIONS OF AROUND 2 INCHES, THEN CHANGED TO
FREEZING RAIN. ROADS ARE VERY SLICK AND HAZARDOUS.
0527 AM SNOW JONESVILLE 36.69N 83.12W
02/21/2015 E4.0 INCH LEE VA 911 CALL CENTER
SNOW ACCUMULATIONS OF 2 TO 4 INCHES.
0533 AM FREEZING RAIN OAK RIDGE 35.96N 84.30W
02/21/2015 E0.25 INCH ROANE TN 911 CALL CENTER
ROADWAYS ARE VERY SLICK AND HAZARDOUS.
&&
DHLocal storm report, Feb 21, 6:02 AM EST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
602 AM EST SAT FEB 21 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0557 AM ICE STORM 14 SW PIKEVILLE 35.46N 85.37W
02/21/2015 BLEDSOE TN TRAINED SPOTTER
UP TO 1/2 INCH OF ICE ACCRETION ALONG THE CUMBERLAND
PLATEAU NEAR THE SEQUATCHIE/BLEDSOE COUNTY LINE. POWER
OUTAGES THROUGHOUT THE AREA.
0557 AM SNOW CLEVELAND 35.18N 84.87W
02/21/2015 M2.0 INCH BRADLEY TN TRAINED SPOTTER
TWO INCHES OF SNOW IN CLEVELAND...WITH LIGHT SLEET AND
ONE-TENTH OF AN INCH OF ICE ACCRETION.
&&
AMPHeavy Snow, Wise
- When
- February 21, 6:13 AM EST to 5:00 PM EST
- Where
- Wise forecast zone
- Reported by
- 911 Call Center
- Coordinates
- 36.954, -82.625 (the zone’s center; the record gives no point)
Dispatch personnel reported 3 to 5 inches of snow in Wise. Roads were ice and snow covered and hazardous.
Heavy Snow, Lee
- When
- February 21, 7:11 AM EST to 5:00 PM EST
- Where
- Lee forecast zone
- Reported by
- 911 Call Center
- Coordinates
- 36.705, -83.128 (the zone’s center; the record gives no point)
Dispatch personnel reported 4 inches of snow in Dryden.
Heavy Snow, Russell
- When
- February 21, 7:12 AM EST to 5:00 PM EST
- Where
- Russell forecast zone
- Reported by
- 911 Call Center
- Coordinates
- 36.934, -82.096 (the zone’s center; the record gives no point)
Dispatch personnel reported up to 4 inches of snow in Lebanon.
Heavy Snow, Lee
- When
- February 21, 9:30 AM EST to 5:00 PM EST
- Where
- Lee forecast zone
- Reported by
- Public
- Coordinates
- 36.705, -83.128 (the zone’s center; the record gives no point)
The public reported 8 inches of snow in Jonesville.
Heavy Snow, Lee
- When
- February 21, 9:45 AM EST to 5:00 PM EST
- Where
- Lee forecast zone
- Reported by
- Amateur Radio
- Coordinates
- 36.705, -83.128 (the zone’s center; the record gives no point)
Amateur radio personnel reported 10 inches of snow in Ewing.
Heavy Snow, Washington
- When
- February 21, 10:00 AM EST to 7:00 PM EST
- Where
- Washington forecast zone
- Reported by
- Public
- Coordinates
- 36.661, -82.074 (the zone’s center; the record gives no point)
The public reported 7 inches of snow in Abingdon.
Heavy Snow, Scott
- When
- February 21, 10:30 AM EST to 7:00 PM EST
- Where
- Scott forecast zone
- Reported by
- Public
- Coordinates
- 36.714, -82.603 (the zone’s center; the record gives no point)
The public reported 6 inches of snow in Gate City.
Heavy Snow, Russell
- When
- February 21, 10:50 AM EST to 7:00 PM EST
- Where
- Russell forecast zone
- Reported by
- Emergency Manager
- Coordinates
- 36.934, -82.096 (the zone’s center; the record gives no point)
Emergency manager personnel reported 16 inches of snow fell in Lebanon.
Heavy Snow, Lee
- When
- February 21, 11:00 AM EST to 7:00 PM EST
- Where
- Lee forecast zone
- Reported by
- 911 Call Center
- Coordinates
- 36.705, -83.128 (the zone’s center; the record gives no point)
Dispatch personnel reported 19 inches of snow fell in Jonesville. Total snow was reported at 25 inches.
Heavy Snow, Scott
- When
- February 21, 11:15 AM EST to 7:00 PM EST
- Where
- Scott forecast zone
- Reported by
- 911 Call Center
- Coordinates
- 36.714, -82.603 (the zone’s center; the record gives no point)
Dispatch personnel reported 11 inches of snow fell in Weber City.
Heavy Snow, Lee
- When
- February 21, 12:45 PM EST to 7:00 PM EST
- Where
- Lee forecast zone
- Reported by
- Public
- Coordinates
- 36.705, -83.128 (the zone’s center; the record gives no point)
The public reported 12 inches of snow fell in Rose Hill.
Heavy Snow, Wise
- When
- February 21, 12:54 PM EST to 7:00 PM EST
- Where
- Wise forecast zone
- Reported by
- Emergency Manager
- Coordinates
- 36.954, -82.625 (the zone’s center; the record gives no point)
Emergency manager personnel reported 15 inches of snow fell in Wise.
Heavy Snow, Russell
- When
- February 21, 1:45 PM EST to 8:00 PM EST
- Where
- Russell forecast zone
- Reported by
- Public
- Coordinates
- 36.934, -82.096 (the zone’s center; the record gives no point)
The public reported 5 inches of snow fell in Honaker.
- Heavy Snow
- Snowfall reaching the local warning threshold without the other hazards of a winter storm.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Winter Storm and Winter Weather in New Jersey, February 21 to 22, 20151 death · 2 injured · 21 events
- Winter Storm and Flood in West Virginia, February 21, 2015$965,000 · 35 events
- Winter Storm and Winter Weather in Delaware, February 21 to 22, 20158 injured · 4 events
- Winter Storm and Avalanche in West Virginia, February 21 to 22, 2015$50,000 · 6 events
- Winter Storm in Virginia, February 21, 2015$45,000 · 2 events
- Winter Storm and Winter Weather in Ohio, February 21, 201532 events
- Winter Storm in Colorado, February 21 to 23, 201531 events
- Winter Storm and Winter Weather in Virginia, February 21 to 22, 201529 events
- Extreme Cold in Minnesota, February 21 to 22, 201524 events
- Winter Storm and Winter Weather in Pennsylvania, February 21 to 22, 20151 injured · 13 events
- Ice Storm and Winter Storm in Tennessee, February 21, 201520 events
- Winter Storm and Avalanche in Virginia, February 21 to 22, 201519 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 559294, 559295, 559296, 559321, 559322, 559323, 559324, 559325, 559326, 559327, 559328, 559329, 559330.